# SDR CA130214001

- Difficulty date: February 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 1,117 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: MS141044
- Condition: Separated
- Location: Rudder
- Part time: 1,116 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER ASSEMBLY IS ATTACHED TO VERTICAL FIN BY 3 POINTS TOP, MIDDLE AND BOTTOM. UPON INSPECTION, IT WAS DISCOVERED THAT THE MIDDLE BEARING HAD PARTED FROM THE RUDDER AND THAT THE BOTTOM BEARING SHOWED SIGNS OF WEAR.
